# SDR AALA201707269051

- Difficulty date: July 25, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 88,210 hours, 14,231 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Dirty
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR POWER ASSIST IS INOPERATIVE.  DOOR BINDS 3/4 OF THE WAY DOWN.  CLEANED L1 DOOR TRACK MECHANISM OF OLD GREASE BUILDUP AND LUBRICATED THE DOOR.  OPS CHECKED GOOD IAW AMM 51-11-00.
